# SDR DALA2025072105458

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 24,365 hours, 16,544 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7391466) SEAT LOOSE IN TRACK 31ABC. SECURED SEAT REF B737 AMM 25-22
